# SDR CALA2022051601237

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 66,482 hours, 22,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: BAC1505101045707
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK B737-06-3-0049 PASSENGER CABIN FLOORBEAM STA 947.5 CAP CORRODED JUST FWD OF R-2 DOOR (DOT 921-68). REF TO PEMCO NR 12185.0593 REMOVED DAMAGED AREA AT CABIN FLOORBEAM STA 947.5 RBL 61 TO RBL 34 REPAIR T-CHORD IAW B737-800 SRM 53-70-51. WORK PERFORMED BY V937656, INSPECTED BY Q930, ENTERED BY V927860
